On the hitting times of continuous-state branching processes with immigration.

Xan Duhalde 1 Clément Foucart 2 Chunhua Ma 3
1 Processus stochastiques
LPMA - Laboratoire de Probabilités et Modèles Aléatoires
2 Probabilités et statistiques
LAGA - Laboratoire Analyse, Géométrie et Applications
3 Nankai University. School of Mathematical Sciences and LPMC
Nankai University, School of mathematical sciences
Abstract : We study the two-dimensional joint distribution of the first hitting time of a constant level by a continuous-state branching process with immigration and their primitive stopped at this time. We show an explicit expression of its Laplace transform. Using this formula, we study the polarity of zero and provide a necessary and sufficient criterion for transience or recurrence. We follow the approach of Shiga, T. (1990) [A recurrence criterion for Markov processes of Ornstein-Uhlenbeck type. Probability Theory and Related Fields, 85(4), 425-447], by finding some $\lambda$-invariant functions for the generator.
Type de document :
Pré-publication, Document de travail
2013
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00877356
Contributeur : Xan Duhalde <>
Soumis le : lundi 28 octobre 2013 - 11:59:51
Dernière modification le : jeudi 28 septembre 2017 - 22:08:02
Document(s) archivé(s) le : mercredi 29 janvier 2014 - 04:47:02

Fichiers

CBIdraft623.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00877356, version 1
  • ARXIV : 1310.7401

Collections

Citation

Xan Duhalde, Clément Foucart, Chunhua Ma. On the hitting times of continuous-state branching processes with immigration.. 2013. 〈hal-00877356〉

Partager

Métriques

Consultations de
la notice

275

Téléchargements du document

163